# SDR CALA2013090991149

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 49,057 hours, 19,678 cycles
- Engine: Iae V2522A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS MANUAL PUMP DOOR ASSIST HANDLE BROKEN.  REPLACED CARGO DOOR MANUAL ASSIST HANDLE.
